Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 139583, 24 pages
http://dx.doi.org/10.1155/2012/139583
Research Article

A Stabilized Incompressible SPH Method by Relaxing the Density Invariance Condition

1Department of Civil Engineering, Kyushu University, 744 Motooka, Nishi–ku, Fukuoka 819-0395, Japan
2Faculty of Education and Human Science, Yokohama National University, 79-1 Tokiwadai, Hodogaya-ku, Yokohama 240-8501, Japan

Received 5 January 2012; Accepted 16 March 2012

Academic Editor: Hiroshi Kanayama

Copyright © 2012 Mitsuteru Asai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mitsuteru Asai, Abdelraheem M. Aly, Yoshimi Sonoda, and Yuzuru Sakai, “A Stabilized Incompressible SPH Method by Relaxing the Density Invariance Condition,” Journal of Applied Mathematics, vol. 2012, Article ID 139583, 24 pages, 2012. https://doi.org/10.1155/2012/139583.